Seguir
Maria do Rosário Grossinho
Maria do Rosário Grossinho
Professor of Analysis and Mathematical Finance
Dirección de correo verificada de iseg.ulisboa.pt - Página principal
Título
Citado por
Citado por
Año
Existence result for some third order separated boundary value problems
MR Grossinho, FM Minhós
Elsevier Science Ltd., 2001
1092001
An introduction to minimax theorems and their applications to differential equations
M do Rosário Grossinho, SA Tersian
Springer Science & Business Media, 2013
802013
On the solvability of some discontinuous third order nonlinear differential equations with two point boundary conditions
A Cabada, M do Rosário Grossinho, F Minhós
Journal of Mathematical Analysis and Applications 285 (1), 174-190, 2003
762003
On the solvability of a boundary value problem for a fourth-order ordinary differential equation
M do Rosário Grossinho, L Sanchez, SA Tersian
Applied Mathematics Letters 18 (4), 439-444, 2005
552005
The dual variational principle and equilibria for a beam resting on a discontinuous nonlinear elastic foundation
MR Grossinho, SA Tersian
Elsevier Science Ltd., 2000
542000
Extremal solutions for third-order nonlinear problems with upper and lower solutions in reversed order
A Cabada, MR Grossinho, F Minhós
Nonlinear Analysis: Theory, Methods & Applications 62 (6), 1109-1121, 2005
432005
Upper and lower solutions for higher order boundary value problems
MR Grossinho, FM Minhos
Scimago, 2005
432005
Symmetric equilibria for a beam with a nonlinear elastic foundation
MR Grossinho, TF Ma
European Mathematical Society, 1994
411994
Existence result for a third-order ODE with nonlinear boundary conditions in presence of a sign-type Nagumo control
MR Grossinho, FM Minhós, AI Santos
Journal of Mathematical Analysis and Applications 309 (1), 271-283, 2005
402005
A note on a class of problems for a higher-order fully nonlinear equation under one-sided Nagumo-type condition
MR Grossinho, F Minhós, AI Santos
Nonlinear Analysis: Theory, Methods & Applications 70 (11), 4027-4038, 2009
392009
Positive homoclinic solutions for a class of second order differential equations
M do Rosario Grossinho, F Minhos, S Tersian
Journal of Mathematical Analysis and Applications 240 (1), 163-173, 1999
381999
Solvability of some third-order boundary value problems with asymmetric unbounded nonlinearities
MR Grossinho, FM Minhós, AI Santos
Nonlinear Analysis: Theory, Methods & Applications 62 (7), 1235-1250, 2005
362005
A note on periodic solutions of some nonautonomous differential equations
MR Grossinho, L Sanchez
Bulletin of the Australian Mathematical Society 34 (2), 253-265, 1986
291986
Positive solutions of a Dirichlet problem for a stationary nonlinear Black–Scholes equation
F Fabião, MR Grossinho, OA Simões
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4624-4631, 2009
252009
Stochastic finance
AN Shiryaev, M do Rosário Grossinho, PE Oliveira, ML Esquível
Springer Science & Business Media, 2006
212006
A third-order boundary value problem with one-sided Nagumo condition
MR Grossinho, FM Minhós, AI Santos
Nonlinear Analysis: Theory, Methods & Applications 63 (5-7), e247-e256, 2005
192005
Periodic solutions of parabolic and telegraph equations with asymmetric nonlinearities
MR Grossinho, MN Nkashama
181998
On pairs of positive solutions for a singular boundary value
C De Coster, MR Grossinho, P Habets
Applicable Analysis 59 (1-4), 241-256, 1995
171995
A note on a stationary problem for a Black-Scholes equation with transaction cost
MR Grossinho, E Morais
Academic Publications, 2009
162009
Mathematical control theory and finance
AN Shiryaev, M Guerra, M do Rosario Grossinho
Springer, 2008
162008
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20